# SDR ZW0A0108810

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR MEMBRANE WAS TORN OUT AND ELONGATED HOLES FOR FASTENERS AT LBL 44 INCHES, STA 1175 TO 1191. INSTALLED MEMBRANE REPAIR PER SRM 53-05, FIG 96.
